On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.226.179.247
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 122 - pages 209-223

Titles122

Riesz means on Lie groups and Riemannian manifolds of nonnegative curvature
Georgios Alexopoulos - Noël Lohoué
Bulletin de la Société mathématique de France 122, number 2 (1994), 209-223
Download this article : PS file / PDF file

Résumé :
Dans cet article, on démontre des estimations pour les sommes de Riesz associées aux sous-laplaciens invariants à gauche sur les groupes de Lie à croissance polynômiale du volume et à l'opérateur de Laplace-Beltrami sur les variétés riemanniennes à courbure positive. On démontre aussi des estimations pour les opérateurs maximaux associés et on en déduit la convergence presque partout des sommes de Riesz.

Abstract:
In this article we prove certain Lp estimates for the Riesz means associated to left invariant sub-Laplaceans on Lie groups of polynomial growth and the Laplace Beltrami operator on Riemannian manifolds of nonnegative curvature. We also prove Lp estimates for the associated maximal operators and deduce the almost everywhere convergence of the Riesz means.

Key words: Riesz means, volume growth, sub-Laplacians, wave equation

Class. math. : 22 E 25, 22 E 30, 43 A 80


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique